# SDR UPS802934

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Mech
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER GO AROUND, GEAR DOOR NOT LATCHED LIGHT WOULD NOT EXTINGUISH.  CYCLED GEAR, LIGHT REMAINED ON.  FOUND LT AND RT MLG DOOR UPLATCH MECHANISM HOOK TO ROLLER CLEARANCE NON-EXISTANT, ADJ MAIN GEAR DOOR UPLATCH MECHANISM PER MM 32-31-04.  OPS CK OK.
